# SDR AALA20140627012

- Difficulty date: June 24, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 47,571 hours, 11,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300338
- Part serial: 000759
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD MAIN FLAP LE EDGE MAKING HARD CONTACT WITH 4 EACH CLAMPS UNDER NR 1 SPOILER.  REPAIR ON FLAP ACCOMPLISHED IAW EA COMP-57-035501.
